MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04810716190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Event or Problem Description
We received an allegation of discrepant results for 1 patient urine sample tested for creatinine jaffe gen.2 (crej2) on a cobas 6000 c501 module.The initial result was 4 mg/dl.The repeat result was 110 mg/dl.The questionable result was not reported outside of the laboratory.The sample was repeated as the initial result was lower than the reference range.
 
Additional Manufacturer Narrative
No further information was provided for the investigation.Based on the information provided, the cause of the event could not be determined.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23842988
Report Number1823260-2025-05225
Device Sequence Number13220347
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04810716190
Device Lot Number88689201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown